MathSciNet Relay Station
MathSciNet bibliographic data
MR145579 60.65
Runnenberg, J. Th. On Elfving's problem of imbedding a time-discrete Markov chain in a time-continuous one for finitely many states. I. Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 1962 536–541.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement